# SDR 06FDEA04280

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B FLAP I/B HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT I/B BORE FOUND CORRODED.  CORROSION HAND CLEANED AND FOUND EXCEED   LIMIT AS   PER CMM 57-52-04 PG. 621-622. ORIGINAL THK 1.151" FINAL 1.151" MAX. ALLOWABLE THK 1.150".   BUSHING FABRICATED AND INSTALLED AS PER CMM 57-52-04 IAW REFERENCE E.A.1-5754-90387. REPAIR CLASSIFIED MINOR   AS   PER GMM 6-2-100.
